# SDR 2003FA0000391

- Difficulty date: March 31, 2003
- Submitted: April 15, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft serial: 17280433
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: MM201057
- Condition: Misinstalled
- Location: Pilot Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FRONT BOLT HOLE ON THE PILOT LOCK-CYLINDER WAS INSTALLED 90 DEGREES THE WRONG DIRECTION.
